# SDR UALA2009022300602

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE SHEAR TIE CORRODED AT BS 1395 STR 37R-36R.  MAJOR REPAIR ACCOMPLISHED.  FAB AND INSTALLED NEW SHEAR TIE.
